# SDR MASA200602148

- Difficulty date: August 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 6,583 hours, 6,449 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 1024 HNL - INBRD GROUND SPOILER CTN MESSAGE.  MX RESET SECU'S.
